Getting rid of the negative Schwarzian derivative condition
UNSPECIFIED. (2000) Getting rid of the negative Schwarzian derivative condition. ANNALS OF MATHEMATICS, 152 (3). pp. 743-762. ISSN 0003-486XFull text not available from this repository.
In this paper we will show that the assumption on the negative Schwarzian derivative is redundant in the case of C-3 unimodal maps with a nonflat critical point. The following theorem will be proved: For any C-3 unimodal map of an interval with a nonflat critical point there exists an interval around the critical value such that the first entry map to this interval has negative Schwarzian derivative. Another theorem proved in the paper provides useful cross-ratio estimates. Thus, all theorems proved only for unimodal maps with negative Schwarzian derivative can be easily generalized.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||ANNALS OF MATHEMATICS|
|Official Date:||November 2000|
|Number of Pages:||20|
|Page Range:||pp. 743-762|
Actions (login required)